# SDR ASAA2017070221246

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,393 hours, 12,494 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WEATHER RADAR FAILED.  CYCLED, NO IMPROVEMENT. ACFT GROUNDED. THE  WEATHER OPS CHECKED GOOD IAW AMM 34-43-00.
